MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW FIBEROPTIX ULTRA 8 IAB: 8FR 40CC; SYSTEM, BALLOON, INTRA-AORTIC

ARROW INTERNATIONAL LLC ARROW FIBEROPTIX ULTRA 8 IAB: 8FR 40CC; SYSTEM, BALLOON, INTRA-AORTIC
Catalog Number IAB-05840-LWS-SC
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported "andnoticed blood backing up at the catheter's central lumen connection in the teleflex pressure tubing attachment(the short one with stopcock), but then noted that tubing was cracked and was separating at distal attachmentand leaking blood.[user] stated "someone may have used a kelly clamp on it," but other staff reporting tubing "easily separated on its own".Additional informaiton states to continue therapy the "pressure tubing connected directly to the central lumen".The patients current condition is unknown.
 
Additional Manufacturer Narrative
Qn#(b)(4).The reported complaint that the "tubing was cracked" is confirmed based on the submitted photo.The product was not returned for investigation.The photo shows a broken luer end of the arterial pressure tubing.Based on a review of the device history record (dhr), the product met specification upon release; however, the specifications were not met during the complaint investigation due to the broken luer of the ap tubing.The root cause of the complaint is undetermined.A potential cause is user related, where the ap connection is overtightened.No further action is required at this time.This will be monitored for any developing trends.
 
Event or Problem Description
It was reported "andnoticed blood backing up at the catheter's central lumen connection in the teleflex pressure tubing attachment (the short one with stopcock), but then noted that tubing was cracked and was separating at distal "attachment and" leaking blood.[user] stated, "someone may have used a kelly clamp on it," but other staff reporting tubing "easily separated on its own".Additional "information" states to continue therapy the "pressure tubing connected directly to the central lumen".The patients current condition is unknown.

Brand Name
ARROW FIBEROPTIX ULTRA 8 IAB: 8FR 40CC
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL INC.
16 elizabeth drive
chelmsford MA 01824
Manufacturer Contact
sachin sony
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key22345202
Report Number3010532612-2025-00587
Device Sequence Number8573255
Product Code DSP
UDI-Device Identifier00801902007247
UDI-Public(01)00801902007247(11)250218(17)270131(10)18F25B0040(21)
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K162820
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberIAB-05840-LWS-SC
Device Lot Number18F25B0040
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2025
Supplement Date Received by Manufacturer07/23/2025
Initial Report FDA Received Date06/27/2025
Supplement Report FDA Received Date07/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown